Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SECOND ORDER")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 15954

  • Page / 639

Export

Selection :

  • and

A NEW TECHNIQUE FOR IMPROVING THE ACQUISITION PERFORMANCE OF SECOND-ORDER PHASE-LOCKED LOOPS.MCGEEHAN JP.1978; ELECTRON. LETTERS; G.B.; DA. 1978; VOL. 14; NO 2; PP. 42-43; BIBL. 6 REF.Article

A NOTE ON THE NEW 1-D AND 2-D STABILITY THEOREMS FOR DISCRETE SYSTEMSGNANASEKARAN R.1981; IEEE TRANS. ACOUST. SPEECH SIGNAL PROCESS.; ISSN 0096-3518; USA; DA. 1981; VOL. 29; NO 6; PP. 1211-1212; BIBL. 2 REF.Article

STABILITY DOMAINS FOR SECOND-ORDER RECURSIVE DIGITAL FILTERS IN NORMAL FORM WITH "MATRIX POWER" FEEDBACKBARNES CW; SHINNAKA S.1980; I.E.E.E. TRANS. CIRCUITS SYST.; USA; DA. 1980; VOL. 27; NO 9; PP. 841-842; BIBL. 11 REF.Article

AN LM NORM BOUND FOR STATE VARIABLES IN SECOND-ORDER RECURSIVE DIGITAL FILTERPEI HWA LO; JENQ YC.1981; IEEE TRANS. CIRCUITS SYST.; ISSN 0098-4094; USA; DA. 1981; VOL. 28; NO 12; PP. 1170-1171; BIBL. 7 REF.Article

A DIGITAL ALL-PASS TRANSFER FUNCTION WITH ALL POSSIBLE COEFFICIENT COMBINATIONSKANAYA N; YUTA S.1981; IEEE TRANS. CIRCUITS SYST.; ISSN 0098-4094; USA; DA. 1981; VOL. 28; NO 12; PP. 1171-1174; BIBL. 1 REF.Article

SECOND ORDER DESIGN: PRECISION AND RELIABILITY ASPECTSVAN MIERLO IJ.1981; AVN, ALLG. VERMESS.-NACHR.; ISSN 0002-5968; DEU; DA. 1981; VOL. 88; NO 3; PP. 95-101; BIBL. 9 REF.Article

KONSTRUKTION UEBERGEORDNETER AMP-SKALEN: "MANISCH-DEPRESSIVES" UND "SCHIZOPHRENES SYNDROM" = CONSTRUCTION D'UNE ECHELLE DE 2EME ORDRE: SYNDROME MANIACODEPRESSIF ET SYNDROME SCHIZOPHRENIQUEWOGGON B; DITTRICH A.1979; INTERNATION. PHARMACOPSYCHIATRY; CHE; DA. 1979; VOL. 14; NO 6; PP. 325-337; ABS. ENG; BIBL. 2 P.Article

INCIPIENT FLOW OF SECOND ORDER FLUIDS IN PIPES.TEJWANT SINGH; GUPTA RK.1977; INDIAN J. TECHNOL.; INDIA; DA. 1977; VOL. 15; NO 12; PP. 501-504; BIBL. 7 REF.Article

SECTORIAL SECOND ORDER DIFFERENTIAL OPERATORSREAD TT.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 964; PP. 584-590; BIBL. 9 REF.Conference Paper

WEITERE GRUNDFORMELN ZUR BERECHNUNG VON EBENEN STABTRAGWERKEN NACH DER FLIESSGELENKTHEORIE I UND II. ORDNUNG MIT SYSTEMVERAENDERUNG = FORMULES DE BASE NOUVELLES POUR LE CALCUL D'OUVRAGES PORTANT DES BARRES D'APRES LA THEORIE D'ORDRE 1 ET 2 DE CHARNIERES MOUVANTES AVEC VARIATION DE SYSTEMEOSTERRIEDER P; RAMM E.1982; STAHLBAU; ISSN 0038-9145; DEU; DA. 1982; VOL. 51; NO 8; PP. 237-240; ABS. ENG; BIBL. 3 REF.Article

EXISTENCE OF CONJUGATE POINTS FOR SECOND AND FOURTH ORDER DIFFERENTIAL EQUATIONSMUELLER PFEIFFER E.1981; PROC. R. SOC. EDINB., SECT. A, MATH.; ISSN 0308-2105; GBR; DA. 1981; VOL. 89; NO 3-4; PP. 281-291; BIBL. 18 REF.Article

INTERVALS OF PERIODICITY AND ABSOLUTE STABILITY OF EXPLICIT NYSTROEM METHODS FOR Y"=F(X,Y)CHAWLA MM; SHARMA SR.1981; BIT (NORD. TIDSKR. INF-BEHANDL.); ISSN 0006-3835; SWE; DA. 1981 PUBL. 1982; VOL. 21; NO 4; PP. 455-464; BIBL. 8 REF.Article

REMARKS ON MONOSCILLATION THEOREMS FOR A SEWN ORDER NONLINEAR DIFFERENTIAL EQUATIONWONG JSW.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 3; PP. 541-546; BIBL. 11 REF.Article

INVARIANCE ASYMPTOTIC BEHAVIOR AND STABILITY PROPERTIES FOR ORDINARY DIFFERENTIAL EQUATIONSONUCHIC N; PAULU LC.1980; TOHOKU MATH. J.; ISSN 0040-8735; JPN; DA. 1980; VOL. 32; NO 2; PP. 217-224; BIBL. 7 REF.Article

NUMERICAL METHODS FOR PHASE-PLANE PROBLEMS IN ORDINARY DIFFERENTIAL EQUATIONSLAMBERT JD; MCLEOD RJY.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 773; PP. 83-97; BIBL. 3 REF.Conference Paper

ON THE CONSTRUCTION AND ANALYSIS OF APPROXIMATIONS OF ARBITRARILY HIGH-ORDER FOR PROPORTIONALLY-DAMPED SECOND ORDER SYSTEMSSERBIN SM.1980; COMPUTERS MATH. APPL.; GBR; DA. 1980; VOL. 6; NO 2; PP. 251-263; BIBL. 18 REF.Article

ON THE LEAST PRINCIPAL FUNDAMENTAL SOLUTION OF A PARABOLIC DIFFERENTIAL EQUATIONWOJCIK A.1980; ANN. POL. MATH.; ISSN 0066-2216; POL; DA. 1980; VOL. 38; NO 2; PP. 133-140; BIBL. 5 REF.Article

PERIODIC SOLUTIONS FOR A CLASS OF ORDINARY DIFFERENTIAL EQUATIONSWARD JR JR.1980; PROC. AMER. MATH. SOC.; USA; DA. 1980; VOL. 78; NO 3; PP. 350-352; BIBL. 3 REF.Article

A HYPERBOLIC EQUATION WITH DOUBLE CHARACTERISTICS WHICH HAS A SOLUTION WITH BRANCHING SINGULARITIESTANIGUCHI K; TOZAKI Y.1980; MATH. JPN.; ISSN 0025-5513; JPN; DA. 1980; VOL. 25; NO 3; PP. 279-300; BIBL. 19 REF.Article

STABILITY REGIONS FOR MULTI-PARAMETER SYSTEMS OF PERIODIC SECOND ORDER ORDINARY DIFFERENTIAL EQUATIONSBROWNE PJ; SLEEMAN BD.1979; PROC. R. SOC. EDINBURGH, A; GBR; DA. 1979; VOL. 84; NO 3-4; PP. 249-257; BIBL. 4 REF.Article

THEOREMES DE COMPARAISON POUR LES EQUATIONS DIFFERENTIELLES DU SECOND ORDREMIYATAKE S.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 289; NO 5; PP. 345-347; ABS. ENG; BIBL. 9 REF.Article

A NOTE ON DISCONJUGATE LINEAR DIFFERENTIAL EQUATIONS OF THE SECOND ORDER WITH PERIODIC COEFFICIENTSSTANEK S.1979; SB. PR. PRIRODOVED. FAK. UNIV. PALACKEHO V OLOMOUCI; ISSN 0472-9005; CSK; DA. 1979; VOL. 18; PP. 93-101; ABS. CZE/RUS; BIBL. 15 REF.Article

PERIODIC SOLUTIONS OF PERTURBED CONSERVATIVE SYSTEMSWARD JR.1978; PROC. AMER. MATH. SOC.; USA; DA. 1978; VOL. 72; NO 2; PP. 281-285; BIBL. 11 REF.Article

ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF Y''+ NONO(T)YLAMBDA TALIAFERRO SD.1978; J. MATH. ANAL. APPL.; USA; DA. 1978; VOL. 66; NO 1; PP. 95-134; BIBL. 12 REF.Article

BAINDEDNESS AND CONVERGENCE TO ZERO OF SOLUTIONS OF A FORCED SECOND-ORDER NONLINEAR DIFFERENTIAL EQUATION.GRAEF JR; SPIKES PW.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 62; NO 2; PP. 295-309; BIBL. 1 P. 1/2Article

  • Page / 639